# SDR COM11716

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5246 · Fluid Service Doors
- Part: Switch
- Part number: MS23085
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED.  ADJUSTED FUEL SERVICE DOOR MICROSWITCH.
